MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CANISTER,SUCTION,850 CC W/FLOAT LID

Medline Industries, LP MEDLINE; CANISTER,SUCTION,850 CC W/FLOAT LID
Catalog Number HCS7850
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that she has to poke a hole in the canister/lid in order for the suction to work.
 
Additional Manufacturer Narrative
The customer reported that the suction does not work and have to poke a hole in the lid to do so.Medline quality received one canister with the lid fully sealed and nine unused canisters; visual inspection found seven were in new condition and two were cracked around the lip of the canister, and testing with an hcs7000 suction aspirator found the unit turned on and the lid was firmly sealed in place.As a result, medline cannot confirm the reported complaint as the suction canisters appear to be working as they should, and the cause was not confirmed with received sample.The division will monitor for trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CANISTER,SUCTION,850 CC W/FLOAT LID
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kehkashan khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50275596
Report Number1417592-2026-17898
Device Sequence Number15969648
Product Code KDQ
UDI-Device Identifier40884389144566
UDI-Public40884389144566
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberHCS7850
Device Lot Number67022084502
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/15/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2023
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown